BibTeX record journals/siamam/Vanneste02

download as .bib file

@article{DBLP:journals/siamam/Vanneste02,
  author    = {Jacques Vanneste},
  title     = {Nonlinear Dynamics of Anisotropic Disturbances in Plane Couette Flow},
  journal   = {{SIAM} Journal of Applied Mathematics},
  volume    = {62},
  number    = {3},
  pages     = {924--944},
  year      = {2002},
  url       = {https://doi.org/10.1137/S0036139900381420},
  doi       = {10.1137/S0036139900381420},
  timestamp = {Sat, 16 Sep 2017 12:07:04 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/siamam/Vanneste02},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier